# SDR AWXA200200972

- Difficulty date: October 3, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 51,390 hours, 32,500 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: AP
- How discovered: O
- Nature of condition: J, H, B
- Precautionary procedure: A

## Discrepancy

FLT 0769 - ON FINAL APPROACH AT PHX EN ROUTE FROM PVR THE NR 1 GENERATOR TRIPPED OFF AND THE FLIGHT CREW NOTICED AN ELECTRICAL BURNING SMELL. DECLARED EMERGENCY AND LANDED WITHOUT FURTHER EVENT. MAINTENANCE FOUND THE NR 1 GENREATOR CONTROL UNIT (GCU) INOPERATIVE. REPLACED THE NR 1 GCU IAW BMM 24-21-81-401, OPERATIONAL CHECK OF UNIT WAS GOOD PER BMM 24-21-81-501.
